# SDR R61A201603290238

- Difficulty date: March 29, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 23,317 hours, 18,132 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,CRACK, TOOLING MARK ON EDGE OF FRAME 89 CROSSBEAM FLANGE AT JUNCTION WITH LT BEAM -10.748.  MAINTENANCE REPAIRED CRACKED CROSSBEAM IAW ETD 2016-170-032036.
